# SDR SIMA20190711005

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,184 hours, 32,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-000-801-A OPC GOOD AT THIS TIME NO FURTHER DEFECTS NOTED AT THIS TIME END.
